question about progesterone
1 Replies
angie - June 20

i have PCOS and i keep missing periods cause im not ovulating. my doc put me on 400mg per day of progesterone to "shock" my body into starting a period and maybe even ovulating. this will be my last chance before they start the fertility drugs to get pregnant on my own. but ive now been on the prgesterone for 5 days and i dont even have a sign that my period is coming. in fact, if i didnt know better i'd say im pg. im nauseous, dizzy, sleepy all the time, VERY moody(i broke down in tears yesterday because my husband wanted chinese food and i wasnt in the mood for it)I'm so confused and i dont really know what happens next. are these normal side effects? could i be pg? is anyone else going through this?


merlee - June 22

I think that the progesterone kick starts a period after you stop taking it. Prog helps to build the lining, then abruptly stopping it signals that it is time to get rid of it (period). Hope this helps



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?